Constant-sign periodic and almost periodic solutions of a system of difference equations
Wong, Patricia J.Y.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 13 times in Scopus (view citations)
Agarwal, R.P. O'Regan, D.; Wong, Patricia J.Y. (2005). Constant-sign periodic and almost periodic solutions of a system of difference equations. Computers & Mathematics with Applications 50 (10), 1725-1754
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland
Showing items related by title, author, creator and subject.
Unbounded solutions for singular boundary value problems on the semi-infinite interval: upper and lower solutions and multiplicity Yan, Baoqiang; O’Regan, Donal; Agarwal, Ravi P. (Elsevier BV, 2006-12-01)
Examine the challenges faced during the implementation of intranet solutions in an Irish university; with the goal of improving implementation processes, resulting in the development of an intranet solution implementation roadmap Joy, Cillian (2009-08)Intranets are important business tools in today's Information Technology (IT) landscape. Evidence suggests that many users of intranets feel underwhelmed by their experience of interacting with intranets and that many ...
Boundary value problems singular in the solution variable with nonlinear boundary data O'Regan, Donal (Cambridge University Press (CUP), 1996-10-01)Existence results are established for the equation y '' +f(t, y) = 0, 0 < t < 1. Here f may be singular in y and f is allowed to change sign. Our boundary data include y(0) = y'(1) + ky(1) = 0, k > -1 and y(0) = ...